MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer called concerned with test results from results obtained of hi.The customer does not know his expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer fasting and produced test result of hi using true metrix air meter.Per customer, the product is stored outside of the kitchen.The test strip lot manufacturer¿s expiration date is 07/15/2027 and per the customer the open vial date is 04/2026.The meter memory was reviewed for previous test result history: result 1: hi mg/dl date: 4/13 time: 5:39pm fasting.Result 2: hi mg/dl date: 4/13 time: 5:09pm fasting.Result 3: 425 mg/dl date: 4/13 time: 1:49pm non-fasting.Result 4: 335 mg/dl date: 4/13 time: 11:44am fasting.Result 5: 408 mg/dl date: 4/13 time: 11:25am fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: manufacturer contacted customer in a follow-up call on 27-apr-2026 to ensure that the initial concern was resolved - able to establish contact with customer who stated is comfortable with the glucose readings from the product.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25116064
Report Number1000113657-2026-00195
Device Sequence Number9326573
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270715(10)ZD6327S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX 50CTMG/DL
Device Lot NumberZD6327S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown